Illinois Journal of Mathematics

The cyclotomy of finite commutative P.I.R.'s

Philip C. Kutzko

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 19, Issue 1 (1975), 1-17.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050918

Digital Object Identifier
doi:10.1215/ijm/1256050918

Mathematical Reviews number (MathSciNet)
MR0376627

Zentralblatt MATH identifier
0309.12011

Subjects
Primary: 12C20
Secondary: 13F10: Principal ideal rings

Citation

Kutzko, Philip C. The cyclotomy of finite commutative P.I.R.'s. Illinois J. Math. 19 (1975), no. 1, 1--17. doi:10.1215/ijm/1256050918. https://projecteuclid.org/euclid.ijm/1256050918


Export citation